Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 4

Issues

On Bi-Dimensional Second µ-Variation

Jurancy Ereú
  • DEPARTAMENTO DE MATEMÁTICAS DECANATO DE CIENCIAS Y TECNOLOGÍA UNIVERSIDAD CENTROCCIDENTAL LISANDRO ALVARADO BARQUISIMETO, VENEZUELA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ José Giménez / Nelson Merentes
Published Online: 2014-12-11 | DOI: https://doi.org/10.2478/dema-2014-0073

Abstract

In this paper, we present a generalization of the notion of bounded slope variation for functions defined on a rectangle Iba in ℝ2. Given a strictly increasing function µ-defined in a closed real interval, we introduce the class BVµ,2 (Iba ), of functions of bounded second µ-variation on Iba ; and show that this class can be equipped with a norm with respect to which it is a Banach space. We also deal with the important case of factorizable functions in BVµ,2 (Iba ) and finally we exhibit a relation between this class and the one of double Riemann-Stieltjes integrals of functions of bi-dimensional bounded variation.

Keywords: and phrases functions of bounded second variation; functions of bounded variation

References

  • [1] R. Adams, J. A. Clarkson, Properties of functions f(x,y) of bounded variation, Trans. Amer. Math. Soc. 36 (1934), 711-730.Google Scholar

  • [2] W. Azíz, Algunas extensiones a R2 de la noción de funciones con j-variación acotada en el sentido de Riesz y controlabilidad de las RNC, Doctoral Dissertation, Universidad Central de Venezuela, Caracas, 2009.Google Scholar

  • [3] D. Bugajewska, On the superposition operator in the space of functions of bounded variation, Math. Comput. Modelling 52(5-6) (2010), 791-796.Google Scholar

  • [4] L. Cesari, Sulle funzioni a variazione limitata, Ann. Scuola Norm. Sup. Pisa II 5(3-4) (1936), 299-313.Google Scholar

  • [5] P. L. Dirichelt, Sur la convergence des séries trigonemétriques que servent á représenter une function arbitraire entre des limites donnés, J. Reine Angew. Math. 4 (1826), 157-159.Google Scholar

  • [6] J. Ereu, J. Giménez, N. Merentes, On Bi-dimensional second variation, Comment. Math. 52(1) (2012), 39-59.Google Scholar

  • [7] T. Ereú, N. Merentes, B. Rzepka, J. L. Sánchez, On composition operator in the algebra of functions of two variables with bounded total µ-variation in Schramm sense, JMA 33 (2010), 35-50.Google Scholar

  • [8] G. H. Hardy, On double Fourier series, and especially those which represent the double zeta-function width real and inconmesurable parameters, Quart. J. Math. Oxford. 37 (1905/06), 53-79.Google Scholar

  • [9] T. H. Hildebrandt, Introduction to the Theory of Integration, Academic Press, New York, 1963.Google Scholar

  • [10] F. N. Huggins, Bounded slope variation and generalized convexity, Proc. Amer. Math. Soc. 65 (1977), 65-69.Google Scholar

  • [11] C. Jordan, Sur la série de Fourier, C. R. Acad. Sci. Paris 2 (1881), 228-230.Google Scholar

  • [12] L. Tonelli, Sulla cuadratura délie superficie, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. 3(6) (1926), 357-362.Google Scholar

  • [13] N. Merentes, S. Rivas, El Operador de Composición en Espacios de Funciones con algún tipo de Variación Acotada, IX Escuela Venezolana de Matemáticas, Facultad de Ciencias-ULA, Mérida-Venezuela, 1996.Google Scholar

  • [14] F. Riesz, Sur certains systems singuliers d’equations integrates, Ann. Sci. Ecole Norm. Sup. Paris 3(28) (1911), 33-68.Google Scholar

  • [15] A. W. Roberts, D. E. Varberg, Functions of bounded convexity, Bull. Amer. Math. Soc. 75(3) (1969), 568-572.CrossrefGoogle Scholar

  • [16] A. W. Roberts, D. E. Varberg, Convex Functions, Academic Press, New York-London, 1973.Google Scholar

  • [17] A. M. Russell, C. J. F. Upton, A generalization of a theorem by F. Riesz, Anal. Math. 9 (1983), 69-77.Google Scholar

  • [18] Ch. J. De La Vallée Poussin, Sur l’integrale de Lebesgue, Trans. Amer. Math. Soc. 16 (1915), 435-501.Google Scholar

  • [19] G. Vitali, Sulle funzioni integrali, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 40 (1904/05), 1021-1034.Google Scholar

  • [20] M. Wróbel, On functions of bounded n-th variation, Ann. Math. Sil. 15 (2001), 79-86.Google Scholar

  • [21] M. Wróbel, Uniformly bounded Nemytskij operators beteween the Banach spaces of functions of bounded n-th variation, J. Math. Anal. Appl. 391(2) (2012), 451-456. Google Scholar

About the article

Received: 2013-08-06

Revised: 2014-02-12

Published Online: 2014-12-11

Published in Print: 2014-12-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 4, Pages 910–932, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0073.

Export Citation

© by Jurancy Ereú. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in